Äquivalenzsätze für die Kreisverfahren der Limitierungstheorie.

Gerhard Faulhaber

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 34-52
  • ISSN: 0025-5874; 1432-1823

How to cite


Faulhaber, Gerhard. "Äquivalenzsätze für die Kreisverfahren der Limitierungstheorie.." Mathematische Zeitschrift 66 (1956/57): 34-52. <http://eudml.org/doc/169615>.

author = {Faulhaber, Gerhard},
journal = {Mathematische Zeitschrift},
keywords = {Series},
pages = {34-52},
title = {Äquivalenzsätze für die Kreisverfahren der Limitierungstheorie.},
url = {http://eudml.org/doc/169615},
volume = {66},
year = {1956/57},

AU - Faulhaber, Gerhard
TI - Äquivalenzsätze für die Kreisverfahren der Limitierungstheorie.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 34
EP - 52
KW - Series
UR - http://eudml.org/doc/169615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.